# SDR SWAA2025100315311

- Difficulty date: September 16, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE BTW STA767 AND STA787 RBL22 AT AFT CARGO COMPARTMENT .  REPLACED ANGLE LOC. BTW STA767 AND STA787 RBL 22 AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9, SRM 51-40-02 ; DWG# 146A0081 SHEET 37; REV-; DWG# 146A8123 SHEET 16; REV-.
